Anticoagulation UK

Dvt

Hi!! Just had my ultrasound again after 3 months of being on xeralto and clot has disappeared on my calf!! But they said I have scar tissue damage there that's why I still have pain in my calf!! I've been told to stop taking xeralto, feeling nervous!! My blood tests were all normal and they put it down to me being on the contraceptive pill that most likely caused the clot!! I asked if I should be on aspirin and he said no need!! Any advice would be appreciated!! Thanks

3 Replies
oldestnewest

Brilliant news!

1 like
Reply

Yes- coming off meds can be scary. i had a cvst and had to be on warfarin for 2 years .

Blood clot still partly there but I have to live with it and I take a daily aspirin. I can't see any reason why you couldn't do the same ( if only to make you feel like you are taking preventative measures)- but do take medical advice first.

Good luck !

Reply

The risks of taking aspirin are greater than the benefits for you.

The main things will be not taking oestrogen containing contraception and care with flying /long distance travel

2 likes
Reply

You may also like...